English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Perturbation approach applied to modal diffraction methods

MPS-Authors
/persons/resource/persons103835

Bischoff,  Joerg
Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bischoff, J., & Hehl, K. (2011). Perturbation approach applied to modal diffraction methods. J. Opt. Soc. Am., 25, 859-867.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-07BB-6
Abstract
There is no abstract available